# SDR SWAA2021051262480

- Difficulty date: April 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AT STR10R AT PASSENGER CABIN REPLACED TIE CLIP LOCATED BS 277 AT STR 10R AT PASSENGER CABIN IAW SRM B737700 514002 AND DWG #141A1110 REV
